Red And Hot Face When Exposed To Sunlight After Using Face Cream?

Illustration of Red And Hot Face When Exposed To Sunlight After Using Face Cream?
Illustration: Red And Hot Face When Exposed To Sunlight After Using Face Cream? post.medicalnewstoday.com

In the morning, I was treated at one of the clinics and used a series of creams from the clinic. About 2 months I used the cream, I felt the skin on my face brighter. But I also just realized that my face is easier to feel hot when exposed to sunlight even though I have also used sunscreen. The following month I also realized that the fine hairs on my face were increasing but in a reasonable amount, not annoying. Besides that, lines appear like red veins on my face which if I try find out the name “spider veins”. Is that all reasonable or what? Because I immediately stopped using the cream gradually because it was to reduce the risk of breakout. thank you

1 Answer:

Hello, good morning. Thank you for asking HealthReplies.com.


Associated with conditions experienced that the skin feels hotter and appears to appear to be streaked, it can be caused by the condition of skin hypersensitivity that can occur due to the use of cosmetics, exposure to excessive pollution, or others. This can happen in the form of a reaction

Purging reaction where in addition to burning the skin usually can be accompanied by small spots appearing on the face that looks like acne but without the blackheads. This is usually associated with products containing substances in the form of retinoids, AHAs, BHA, or sulfur.
Allergic reaction is a condition in which facial red spots appear which are usually accompanied by intense itching. This will improve if the exposure is stopped, that is, improve within 24 hours

To determine whether this is due to the product that you are using, you can experiment with stopping the product if during the cessation the skin becomes more without complaint then it can be applied to a small region of the skin and see if symptoms develop again, if so you should stop while the care products used and consult these with the doctor, especially those who provide the product so that it can be adjusted again related to the content provided.


If there is swelling in the eye or lip area, shortness of breath, hives all over the body should be immediately taken to the doctor because it is an emergency that is anaphylactic reaction or allergic to a substance that causes immune cells to increase in the body and can cause severe complaints.


More information in the following article.


Thus the information we can convey. Thank you

: by

Related Question

Throbbing Ears Accompanied By Headaches Due To Intruding Water?

Throbbing Ears Accompanied By Headaches Due To Intruding Water?

(1 year ago)

Hello, I want to ask, my ear hurts so much that my head throbbed, and I got a headache because my ear got water and I dug it. How do you treat the medicine / how to deal with throb... Read more

The Penis Feels Itchy Accompanied By Burning Sensation?

The Penis Feels Itchy Accompanied By Burning Sensation?

(1 year ago)

my genitals are red and a little warm / hot, and feel itching. but the enlarged and red foreskin section is accompanied by itching. but it doesn’t hurt anything. only itchy a... Read more

Can Probiotic Supplements That Have Entered The Freezer Still Be Used?

Can Probiotic Supplements That Have Entered The Freezer Still Be Used?

(1 year ago)

Hello, would you like to ask if the interlac drop was mistakenly put into a freezer (freezer) overnight, is it broken and can’t be used anymore?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *